Jump to content

Too Much Sleep


Recommended Posts

Well after two weeks of taking Cymbalta at night, at the start i was sleeping over 16+ hours a day, well now i'm not sleeping at night, no naps, and i'm not tired. Plus my GI problems gotten worse, BP even lower than my normal, i hardly eat anything anymore, headache is still there and gets worse with any amount of work, i'm ready to say the heck with the Cymbalta but yet i have two months ordered and it should be here soon. This stuff is NOT cheap by any means.

Anywho i am not sure what to do anymore...

susie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...